# SDR MASA20210302059

- Difficulty date: February 13, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Srvice Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL ANGLES (4EAS) AT SERVICE DOOR SURROUND STRUCTURE WERE REPLACES PER CRJ/900 SRM 51-42-06-001-001-A01 PAR 6.C AND CRJ/900 SRM 51-42-21-001-001-A01 PAR 6.C
